| Model Number |
HACF0533 |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/19/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not been returned to olympus.The investigation is ongoing; therefore, the root cause of the reported event cannot be determined at this time.However, if additional information becomes available this report will be supplemented accordingly.
Event or Problem Description
While onsite at the facility, the olympus account manager observed the hacf0533 halo cutting forceps did not activate during a procedure.The procedure was completed with an acceptable outcome.The procedure and type were unknown.There was no report of patient harm as a result of the event.This was 1 of 3 cutting forceps that failed during the procedure.Related reports include the following patient identifiers: (b)(6).
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation and device evaluation.Please see updates to d9, h3, h4, h6 and h10.The device was returned to olympus for inspection, and the customer's complaint was not confirmed.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, it¿s likely the reported event (halo cutting forceps did not activate) was due to insufficient generator output time, and/or having the generator not connected to the device settings.During evaluation, the device was tested in both ports (a and b) and was able to operate and coagulate as intended.The root cause of this event was unable to be identified.The following is included in the instructions for use: ¿warning: insufficient generator output time or generator output level may not provide the operator with the desired level of coagulation." olympus will continue to monitor field performance for this device.